of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 48, Issue 2

Reverse inequalities for the Berezin number of operators
by Mubariz Garayev, Hocine Guediri and Najla Altwaijry

Non-coercive solvability of some boundary value problems for second order elliptic differential-operator equations with quadratic complex parameter
by Bahram A. Aliev, Vugar Z. Kerimov and Yakov S. Yakubov

T-flatness and Bochner flatness of the tangent bundles of Lie groups
by Murat Altunbas

Uncertainty inequalities for a family of weighted Dirichlet spaces
by Fethi Soltani

$k$-Almost Newton-Einstein solitons on Hypersurfaces in generalized Sasakian space forms
by Mohd. Danish Siddiqi, Antonio Wilson Cunha and Shah Alam Siddiqui

Optimal control problem with coefficients for the equation of vibrations of a thin plate with discontinuous solution
by Hamlet F. Guliyev and Khayala I. Seyfullayeva

On a solution to a nonlocal inverse coefficient problem using feed-forward neural networks
by Refet Polat

On Some Tsallis relative operator entropy properties related to Hellinger metrics
by Abdenbi El Hilali, Mohamed Chergui and Bouazza El Wahbi

Simultaneous-Maximal Approximation by Taylor Partial Sums
by Daniyal M. Israfilov, Fatih Celik and Dilek Dilsizoglu

On solvability conditions of boundary value problems for a class of operator-differential equations of the third order in Sobolev type spaces
by Araz R. Aliev, Ahmed L. Elbably and Nazila L. Muradova

Optimal control of semilinear higher-order differential inclusions
by Dilara Mastaliyeva

On the transformation operator for the Schr\"{o}dinger equation with an additional increasing potential
by Davud H. Orujov

© 2023 Institute of Mathematics and Mechanics